# SDR DALA14021970928

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 67,274 hours, 50,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EXTERIOR, SKIN CRACKED AT STA 1380, JUST ABOVE LONGERON 13L.  INSTALLED DOUBLER IAW ER/A 524784-14, REV O, WORK ACCOMPLISHED ON PRI 524784-14 AND N/R 103.
